# SDR UPS99831242

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 2720 · Rudder Control System
- Part: Mechanism
- Part number: 3760963501
- Condition: Binding
- Location: Rudder
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

RUDDER BINDING DURING TAKEOFF ROLL, NORMAL OPERATION UNTIL AFTER LANDING AND TAXI.  RUDDER BINDS LIMITING TRAVEL TO 3 INCH RUDDER PEDAL MOVEMENT PROBLEM WITH RUDDER IS SPORADIC. REF LOG PAGE 138103.  REMOVED AND REPLACED LOAD FEEL MECHINISM.  SYSTEM OPS CHECKS GOOD IAW DC8MM27-23-01, P/N OFF 3760963-501, S/N OFF UPO4627, P/N ON 3760963-501, S/N ON OA2175.
